MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 FAST FLOW FLUID WARMER; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL, INC. LEVEL 1 FAST FLOW FLUID WARMER; WARMER, THERMAL, INFUSION FLUID
Catalog Number 8002950
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the unit continuously alarmed.The event occurred during patient and there was no patient harm.
 
Additional Manufacturer Narrative
H3: device not received by manufacturer.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Investigation is still in progress.
 
Additional Manufacturer Narrative
H3/h6: the suspected device was returned for evaluation.The device was visually inspected.A functional test was performed, and the reported issue was confirmed.The cause of the reported issue was due defective pcb.As a result, the pcb was replaced.The service history review had no indication that the complaint was related to a service of the device within the review period.The device passed all functional testing after repair.

Brand Name
LEVEL 1 FAST FLOW FLUID WARMER
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n.
minneapolis, MN 55442
2247062300
MDR Report Key23744219
Report Number3012307300-2025-13261
Device Sequence Number18679639
Product Code BSB
UDI-Device Identifier50695085829506
UDI-Public(01)50695085829506(11)160615
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8002950
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown